# SDR VNAA20251204018

- Difficulty date: October 31, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N629NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15373
- Aircraft time: 21,086 hours, 16,394 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC67017020
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OTBD MACHINED RIB OF WS 163.00 TRAILING EDGE AT LH AND RH WING CORRECTIVE ACTION: CRACK ON OTBD MACHINED RIB OF WS 163.00 TRAILING EDGE AT LH AND RH WING WERE REPAIRED PER REO 690-57-51-488 REV. -  AND REO 690-57-51-487 REV. - -
